# SDR MALA976220

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- Aircraft serial: 048
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342003
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AC GEN CAUTION LIGHT ILLUMINATED IN FLIGHT.  PERFORMED QRH, NO RESET.  AFTER LANDING MAINTENANCE REPLACED LEFT AC GEN THAT SEIZED AND SEPERATED AT BASE.  INSTALLED SERVICEABLE AC GEN IAW SF340 MM 24-21-05, OPS AND LEAK CHECK GOOD.
